# SDR AALA20100118TUL03

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HAS POSSIBLE CRACK AT LOWER HINGE BEAM.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER AND ANGLE PER SRM 52-05 FIG 28.  INSTALLED INNER SKIN AND HINGE PER ESO 80177.
